| Model Number |
9500-27 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Erythema (1840); Hemorrhage/Blood Loss/Bleeding (1888); Itching Sensation (1943); Reaction (2414)
| Date of Event |
05/15/2015
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).The user's guide states: inserting the sensor and wearing the adhesive patch might cause infection, bleeding, pain or skin irritations (redness, swelling, bruising, itching, scarring or skin discoloration).
Event or Problem Description
Dexcom was made aware on 01/20/2017 that on (b)(6) 2015, that the patient experienced a skin reaction under the sensor patch.The sensor was inserted at the abdomen on (b)(6) 2015.Dates are approximations.The reaction was described as itchy, red bumps, cracked skin, and some minor bleeding.Affected area was treated with desonide steroid cream prescribed on (b)(6) 2015.Date of prescription is an approximation.At time of contact, patient is recovered.No additional patient or event information was provided.No product or data was provided for investigation.The reported event could not be confirmed.The root cause could not be determined.